# SDR UIEA2024093000964

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 110,849 hours, 24,372 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Firebane
- Part number: LKFD
- Part serial: 2227037
- Condition: Leaking
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FIREBANE IN OVERHEAD COMPARTMENT LEAKING.( R/R FIREBANE (OVERHEAD COMP) IAW EO 6725A212. VERIFIED EFFECTIVITY IAW EO 6725A212. NO FURTHER DEFECTS NOTED )
